• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Central Limit Type Theorems in the Generalized Random Graphs with Random Vertex Weights

Journal of Mathematical Sciences. 2016. Vol. 218. No. 2. P. 231-237.
Hu Z., Ulyanov V. V., Feng Q.

We obtain central limit type theorems for the total number of edges in the generalized random graphs with random vertex weights under different moment conditions on the distributions of the weights. © 2016 Springer Science+Business Media New York.